# SDR SWAA2024080506177

- Difficulty date: June 26, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB PANEL 343 BLADE SEAL RETAINER CRACK. RH HORIZONTAL STAB PANEL 343AB BLADE SEAL RETAINER CRACK.<[01] REMOVED AND REPLACED RH HORIZONTAL STAB PANEL 343 BLADE SEAL RETAINER ANGLE REF. SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED RH HORIZONTAL STAB PANEL 343 BLADE SEAL RETAINER ANGLE REF. SRM 51-40-02-0G-0;[03] REMOVED AND REPLACED RH HORIZONTAL STAB PANEL 343AB BLADE SEAL RETAINER ANGLE REF. SRM 51-40-02-0G-0;[04] VERIFIED STEP 3.
